# SDR DU4R2007091

- Difficulty date: April 17, 2007
- Submitted: April 23, 2007
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N604DL
- Make and model: Boeing 757232
- Aircraft serial: 22811
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1530 S28l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AFT PIT S-28L AT BS 1530 LT.  REPAIRED BY CUTTING OUT CORRODED SECTION, FABRICATED AND INSTALLED REPAIR SPLICE 8.5 BY .090 FROM BAC1498-204 T62 EXTRUSION IAW B757 SRM 53-00-53, 51-20-01 AND 51-40-02.
